Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some properties of $ p(n)$ and $ c(n)$ modulo powers of $ 13$


Authors: A. O. L. Atkin and J. N. O’Brien
Journal: Trans. Amer. Math. Soc. 126 (1967), 442-459
MSC: Primary 10.21
DOI: https://doi.org/10.1090/S0002-9947-1967-0214540-7
MathSciNet review: 0214540
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. N. O'Brien, Some properties of partitions with special reference to primes other than 5, 7, and 11, Ph.D. Thesis, Univ. of Durham, England, 1966.
  • [2] G. N. Watson, Ramanujans Vermutung über Zerfällungsanzahlen, J. Reine Angew. Math. 179 (1938), 97-128.
  • [3] J. Lehner, Divisibility properties of the Fourier coefficients of the modular invariant $ j(\tau )$, Amer. J. Math. 71 (1949), 136-148. MR 0027801 (10:357a)
  • [4] -, Further congruence properties of the Fourier coefficients of the modular invariant $ j(\tau )$, Amer. J. Math. 71 (1949), 373-386. MR 0027802 (10:357b)
  • [5] A. O. L. Atkin, Proof of a conjecture of Ramanujan, Glasgow Math. J. (to appear). MR 0205958 (34:5783)
  • [6] M. Newman, Periodicity modulo m and divisibility properties of the partition function, Trans. Amer. Math. Soc. 97 (1960), 225-236. MR 0115981 (22:6778)
  • [7] -, Congruences for the coefficients of modular forms and for the coefficients of $ j(\tau )$, Proc. Amer. Math. Soc. 9 (1958), 609-612. MR 0098729 (20:5184)
  • [8] -, Congruences for the coefficients of modular forms and some new congruences for the partition function, Canad. J. Math. 9 (1957), 549-552. MR 0092801 (19:1160b)
  • [9] -, Further identities and congruences for the coefficients of modular forms, Canad. J. Math. 10 (1958), 577-586. MR 0098081 (20:4543)
  • [10] S. Ramanujan, On certain arithmetical functions, Trans. Cambridge Philos. Soc. 22 (1916), 159-184.
  • [11] L. J. Mordell, On Mr. Ramanujan's empirical expansions of modular functions, Proc. Cambridge Philos. Soc. 19 (1919), 117-124.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.21

Retrieve articles in all journals with MSC: 10.21


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214540-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society